# SDR XNA01012C

- Difficulty date: June 26, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 30,630 hours, 15,515 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO AIRSPEED INDICATION ON F/O SIDE ON 100 KT CHECK.  REMOVED DEBRIS FROM F/O PITOT TUBE.  OPS CHECK GOOD IAW 34-11-40.
